Alert archive / New Hampshire / River Flood Warnings in 2012
River Flood Warning 16, NWS Gray, ME
NWS Gray, ME issued this river flood warning at Oct 30, 2012, 2:09 AM EDT for Grafton County, New Hampshire. It took effect at Oct 30, 2012, 4:09 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 30, 2012, 2:09 AM EDT (06:09 UTC)
- In effect from
- Oct 30, 2012, 4:09 AM EDT
- Expired
- Oct 30, 2012, 12:02 PM EDT
- In force
- 8 hr
- Issued by
- NWS Gray, ME
- Flood severity
- Minor
County Grafton County, NH
The radar
The Burlington radar (KCXX), 125 km from the middle of the area, began a volume at 06:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pemigewasset River at Woodstock (WOON3). The gauge peaked at 9.99 ft at Oct 30, 2012, 4:00 AM EDT.
- Action stage
- 6 ft
- Minor stage
- 9 ft
- Moderate stage
- 13 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01075000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
563 WGUS41 KGYX 300609 FLWGYX BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE GRAY, MAINE 209 AM EDT TUE OCT 30 2012 ...THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE PEMIGEWASSET RIVER AT WOODSTOCK AFFECTING GRAFTON COUNTY .LOCALLY HEAVY SHOWER ASSOCIATED WITH THE REMAINS OF HURRICANE SANDY CONTINUE TO FALL IN THE UPPER REACHES OF THE PEMIGEWASSET RIVER. UPSLOPE RAINS WILL CONTINUE THROUGH EARLY THIS MORNING...CAUSING THE RIVER TO OVERFLOW ITS BANKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN! STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE LOCAL MEDIA OUTLET. && NHC009-301809- /O.NEW.KGYX.FL.W.0016.121030T0809Z-121031T0012Z/ /WOON3.1.ER.121030T0809Z.121030T1315Z.121030T1612Z.NO/ 209 AM EDT TUE OCT 30 2012 THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A * FLOOD WARNING FOR THE PEMIGEWASSET RIVER AT WOODSTOCK * FROM UNTIL THIS EVENING. * AT 2 AM TUESDAY THE STAGE WAS...8.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND CONTINUE TO RISE TO NEAR 10.0 FEET BY LATE THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS AFTERNOON. $$ JC
2 follow-up statements
041 WGUS81 KGYX 301125 FLSGYX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAY, ME 725 AM EDT TUE OCT 30 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE PEMIGEWASSET RIVER AT WOODSTOCK AFFECTING GRAFTON COUNTY SACO RIVER AT CONWAY AFFECTING CARROLL COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MAINE SWIFT RIVER AT ROXBURY AFFECTING OXFORD COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN! STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE LOCAL MEDIA OUTLET. && NHC009-302200- /O.EXT.KGYX.FL.W.0016.000000T0000Z-121030T2200Z/ /WOON3.1.ER.121030T0640Z.121030T0845Z.121030T1400Z.NO/ 725 AM EDT TUE OCT 30 2012 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING... THE FLOOD WARNING CONTINUES FOR THE PEMIGEWASSET RIVER AT WOODSTOCK. * UNTIL THIS EVENING. * AT 7 AM TUESDAY THE STAGE WAS 9.4 FEET. * FLOOD STAGE IS 9.0 FEET. * THE RIVER WILL REMAIN RELATIVELY STEADY EARLY THIS MORNING... BEFORE FALLING BELOW FLOOD STAGE LATE THIS MORNING. $$ NHC003-302325- /O.EXT.KGYX.FL.W.0017.121030T1123Z-121101T0048Z/ /CNWN3.1.ER.121030T0926Z.121031T0000Z.121031T1848Z.NO/ 725 AM EDT TUE OCT 30 2012 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE SACO RIVER AT CONWAY. * UNTIL WEDNESDAY EVENING. * AT 6 AM TUESDAY THE STAGE WAS 9.4 FEET. * FLOOD STAGE IS 9.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 10.3 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EARLY AFTERNOON. $$ MEC017-302325- /O.CON.KGYX.FL.W.0018.000000T0000Z-121031T1549Z/ /ROXM1.1.ER.121030T0806Z.121030T1800Z.121031T0949Z.NO/ 725 AM EDT TUE OCT 30 2012 THE FLOOD WARNING CONTINUES FOR THE SWIFT RIVER AT ROXBURY. * UNTIL WEDNESDAY MORNING. * AT 7 AM TUESDAY THE STAGE WAS 8.4 FEET. * FLOOD STAGE IS 7.0 FEET. * THE RIVER WILL REMAIN RELATIVELY STEADY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TOMORROW. $$
043 WGUS81 KGYX 301602 FLSGYX RIVER FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAY, ME 1202 PM EDT TUE OCT 30 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE... PEMIGEWASSET RIVER AT WOODSTOCK AFFECTING GRAFTON COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE...MAINE SACO RIVER AT CONWAY AFFECTING CARROLL COUNTY SWIFT RIVER AT ROXBURY AFFECTING OXFORD COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN! STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE LOCAL MEDIA OUTLET. && NHC003-310402- /O.EXT.KGYX.FL.W.0017.000000T0000Z-121031T2240Z/ /CNWN3.1.ER.121030T0926Z.121030T1800Z.121031T1640Z.NO/ 1202 PM EDT TUE OCT 30 2012 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE SACO RIVER AT CONWAY. * UNTIL WEDNESDAY EVENING. * AT 11 AM THE STAGE WAS 10.6 FEET. * FLOOD STAGE IS 9.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 10.8 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EARLY AFTERNOON. AT 11.0 FEET...BEACH, EASTERN SLOPE AND SACO RIVER CAMPING AREAS FLOODED TO A DEPTH OF 2 TO 3 FEET.. $$ MEC017-302225- /O.EXT.KGYX.FL.W.0018.000000T0000Z-121030T2225Z/ /ROXM1.1.ER.121030T0806Z.121030T1230Z.121030T1625Z.NO/ 1202 PM EDT TUE OCT 30 2012 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING... THE FLOOD WARNING CONTINUES FOR THE SWIFT RIVER AT ROXBURY. * UNTIL THIS EVENING. * AT 11 AM THE STAGE WAS 7.2 FEET. * FLOOD STAGE IS 7.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE THIS AFTERNOON. $$ NHC009-301632- /O.CAN.KGYX.FL.W.0016.000000T0000Z-121030T2200Z/ /WOON3.1.ER.121030T0640Z.121030T0845Z.121030T1221Z.NO/ 1202 PM EDT TUE OCT 30 2012 THE FLOOD WARNING IS CANCELLED FOR THE PEMIGEWASSET RIVER AT WOODSTOCK. * UNTIL THIS EVENING. * AT 11 AM THE STAGE WAS 8.4 FEET. * FLOOD STAGE IS 9.0 FEET. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this river flood warning went out at Oct 30, 1:01 AM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, Oct 30, 1:01 AM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
101 AM EDT TUE OCT 30 2012
.SYNOPSIS...
HURRICANE SANDY HAS MADE LANDFALL IN NEW JERSEY EARLY THIS EVENING.
HEAVY RAIN AND STRONG WINDS WILL CONTINUE IN NEW HAMPSHIRE AND
MAINE THIS EVENING AS THE STORM ONLY SLOWLY WEAKENS. THE REMNANT
LOW WILL DRIFT ACROSS THE NORTHEASTERN UNITED STATES THROUGH THE
REMAINDER OF THE WEEK...KEEPING RAIN CHANCES IN THE FORECAST.
&&
.NEAR TERM /THROUGH TODAY/...
1230PM UPDATE: HEAVY RAIN BANDS FROM SANDY CONTINUE TO MAKE THEIR
WAY THROUGH THE REGION. UPSLOPE REGIONS ARE BEGINNING TO SEE
SIGNIFICANT ENHANCEMENT IN RAIN. RAIN WILL CONTINUE TO BE HEAVY
THROUGH THE NEXT FEW HOURS... FLOOD WARNINGS HAVE BEEN ISSUED IN
THE WHITE MOUNTAINS WHERE RIVERS ARE RISING RAPIDLY.
WINDS ARE BEGINNING TO DECREASE... WITH GUSTS TO 40 ON THE COAST AND 20
INLAND. WIND FORECAST IN PRETTY GOOD SHAPE, BUT DID TWEAK INLAND
REGIONS BACK DOWN A BIT TO ALIGN WITH OBS
ALL HEADLINES REMAIN INTACT FOR THE MOMENT.
&&
.SHORT TERM /TONIGHT THROUGH 6 PM WEDNESDAY/...
PERIODS OF RAIN TOMORROW IN THE ONSHORE FLOW WITH GUSTY EAST
SOUTHEAST WINDS GUSTING TO 30 MPH...WITH HEAVIEST RAINFALL TOTALS
ACROSS THE UPSLOPE AREAS.
THE WINDS DIMINISH BY TOMORROW EVENING...BUT ONSHORE WINDS AND
UPSLOPE FLOW SHOULD KEEP THE SHOWERS GOING TOMORROW NIGHT.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
THE REMNANTS OF SANDY WILL CONTINUE TO FILL AS IT DRIFTS INTO NEW
YORK BY WEDNESDAY. THE SYSTEM WILL BE VERTICALLY STACKED WITH PLENTY
OF MOISTURE STILL ROTATING AROUND THE STORM. RAIN WILL BE HEAVIEST
ON WEDNESDAY AS A WARM FRONT LIFTS ACROSS NH AND MAINE.
ON THURSDAY THE UPPER LOW WILL BECOME AN OPEN WAVE AND THE ENTIRE
SYSTEM WILL LIFT FARTHER TO THE NORTHEAST BRINGING AN END TO THE
HEAVIER PRECIPITATION. AS THE TROUGH SHIFTS EAST FRIDAY AND SATURDAY
ANY ADDITIONAL PRECIPITATION WILL BE PRIMARILY CAUSED BY UPSLOPE
FORCING IN THE HIGHER TERRAIN. 850MB TEMPERATURES LOOK COLD
ENOUGH FOR LIGHT SNOW IN THE MOUNTAINS SUNDAY MORNING. THE TROUGH
MOVES OFFSHORE AND IS REPLACED BY HIGH PRESSURE FOR SUNDAY AND
MONDAY.
TEMPERATURES WILL BEGIN AT OR ABOVE NORMAL FOR MIDWEEK BEFORE
DECREASING TO BELOW NORMAL BY THE WEEKEND AS COLD AIR ADVECTION
FILTERS IN ON PERSISTENT NW FLOW.
&&
.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
SHORT TERM /THROUGH TUESDAY NIGHT/...CIGS AND VSBYS WILL REMAIN
IFR/LIFR INTO TOMORROW NIGHT AS EASTERLY FLOW PERSISTS. WINDS AND
HEAVY RAIN TONIGHT WILL LIKELY HALT MOST AIR TRAFFIC TO ALL
AIRPORTS. E TO SE WIND WILL DIMINISH OVERNIGHT AND ON TUESDAY.
LONG TERM...MVFR OR LOWER CONDTIONS IN SHOWERS WEDNESDAY AND
THURSDAY AT ALL TERMINALS WITH GRADUAL IMPROVEMENT TO VFR. GUSTY
SE WINDS AROUND 20 KT ARE EXPECTED ON WEDNESDAY.
&&
.MARINE...
SHORT TERM...WINDS WILL CONTINUE STORM FORCE THROUGH THE EVENING.
WILL LEAVE STORM WARNING IN PLACE AS WINDS BY EVENING WILL GUST TO
60-70KT. SEAS OF 15 TO 25 FEET IN THE OPEN WATERS...WITH 10-15
FEET POSSIBLE IN THE BAYS.
LONG TERM...WINDS AND SEAS WILL LIKELY REMAIN ABOVE SMALL CRAFT
THRESHOLDS THROUGH WEDNESDAY...WITH HAZARDOUS SEAS LINGERING INTO
THURSDAY.
&&
.HYDROLOGY...
HEAVY RAINS FROM IRENE CONTINUE TO CAUSE RAPID RISES IN RIVERS
THROUGH THE MOUNTAINS... WITH A FEW RISES OF OVER 2 FT IN THE PAST
FEW HOURS. SEVERAL POINTS ARE EXPECTED TO REACH NEAR FLOOD STAGE IN THE
NEXT 24 HOURS INCLUDING... THE SACO AT CONWAY... THE PEMI AT
WOODSTOCK... AND THE SWIFT AT ROXBURY.
&&
.TIDES/COASTAL FLOODING...
THE PROJECTED STORM SURGE FOR MOST OF THE COASTLINE IS EXPECTED TO
BE 2 TO 4 FEET TONIGHT. TIDE GAGE IS ALREADY NEARLY 2.5 FEET ABOVE
NORMAL AS OF 19Z. THE GREATEST THREAT FOR COASTAL FLOODING WILL
BE A COUPLE HOURS EITHER SIDE OF THE TIME OF THE HIGH TIDE AT 1158
PM TONIGHT. SEAS BUILDING TO NEAR 20 FT AND A STRONG ONSHORE WIND
WILL RESULT IN SPLASH OVER...BEACH EROSION...AND SOME COASTAL
FLOODING.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...HIGH WIND WARNING UNTIL 8 AM EDT THIS MORNING FOR MEZ007>009-
012>014-018>028.
FLOOD WATCH THROUGH THIS AFTERNOON FOR MEZ007>009-012>014-
018>022.
COASTAL FLOOD WARNING UNTIL 5 AM EDT EARLY THIS MORNING FOR
MEZ023>028.
NH...HIGH WIND WARNING UNTIL 8 AM EDT THIS MORNING FOR NHZ001>010-
013-014.
FLOOD WATCH THROUGH THIS AFTERNOON FOR NHZ001>010-013.
COASTAL FLOOD WARNING UNTIL 5 AM EDT EARLY THIS MORNING FOR
NHZ014.
MARINE...STORM WARNING UNTIL 6 AM EDT EARLY THIS MORNING FOR ANZ150>154.
&&
SYNOPSIS...
NEAR TERM...CURTIS
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
HYDROLOGY...
TIDES/COASTAL FLOODING...Hazardous weather outlook, Oct 29, 3:05 PM EDT, 11 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 305 PM EDT MON OCT 29 2012 MEZ007>009-012>014-018>022-NHZ001>010-013-301915- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM- 305 PM EDT MON OCT 29 2012 ...HIGH WIND WARNING IN EFFECT UNTIL 8 AM EDT TUESDAY... ...FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ023>028-NHZ014-301915- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- COASTAL ROCKINGHAM- 305 PM EDT MON OCT 29 2012 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 5 AM EDT TUESDAY... ...HIGH WIND WARNING IN EFFECT UNTIL 8 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. HIGH WIND WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-301915- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 305 PM EDT MON OCT 29 2012 ...STORM WARNING IN EFFECT UNTIL 6 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Oct 29, 10:22 PM EDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1022 PM EDT MON OCT 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1006 PM NON-TSTM WND DMG WINDHAM 43.79N 70.41W
10/29/2012 CUMBERLAND ME AMATEUR RADIO
TREE BLOCKING ANDERSON ROAD
&&
EVENT NUMBER GYX1200298
MPKLocal storm report, Oct 29, 10:23 PM EDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1023 PM EDT MON OCT 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 PM NON-TSTM WND DMG WINDHAM 43.79N 70.41W
10/29/2012 CUMBERLAND ME AMATEUR RADIO
FALMOUTH AND ALBION ROAD HAS TREE DOWN ON WIRES
&&
EVENT NUMBER GYX1200299
MPKLocal storm report, Oct 29, 11:06 PM EDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1106 PM EDT MON OCT 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM NON-TSTM WND GST BATH 43.91N 69.82W
10/29/2012 M66 MPH SAGADAHOC ME PUBLIC
&&
EVENT NUMBER GYX1200300
MPKLocal storm report, Oct 29, 11:53 PM EDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1153 PM EDT MON OCT 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 PM NON-TSTM WND DMG WINDHAM 43.79N 70.41W
10/29/2012 CUMBERLAND ME AMATEUR RADIO
TREE LEANING ON WIRES ON GRAY ROAD
&&
EVENT NUMBER GYX1200301
MPKLocal storm report, Oct 29, 11:54 PM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1154 PM EDT MON OCT 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1108 PM NON-TSTM WND DMG CUMBERLAND 43.80N 70.26W
10/29/2012 CUMBERLAND ME AMATEUR RADIO
TREE ON WIRES ON FIRESIDE ROAD
&&
EVENT NUMBER GYX1200302
MPKLocal storm report, Oct 29, 11:57 PM EDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1157 PM EDT MON OCT 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM COASTAL FLOOD KENNEBUNK 43.38N 70.55W
10/29/2012 YORK ME AMATEUR RADIO
TWO CARS ARE FLOODED
&&
EVENT NUMBER GYX1200303
MPKThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 30, 12:32 AM EDT | Areal Flood Warning | GYX | Belknap, Carroll, Coos, Grafton | 8 hr |
| Oct 30, 1:49 AM EDT | Flash Flood Warning | GYX | Carroll, Coos, Grafton | 5 hr |
| Oct 30, 3:03 AM EDT | River Flood Warning | GYX | Carroll | 27 hr |
| Oct 30, 6:53 PM EDT | Special Weather Statement | GYX | Belknap, Carroll, Rockingham, Strafford | 52 min |
Nearby
River Flood Warnings in New Hampshire, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.